# SDR XNOA01153

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Flt Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT CONTROLS LOCKED TO LEFT ON TAKEOFF ROLL. ABORTED TAKEOFF AT 60 KTS. INSPECTED AIL CABLES AND TENSION REG. LUBED TENSION REG. OPS CHECK NORMAL IAW A300 MM 27-11-00. INSP. AIL HYD ACT. SYS IAW A300 MM 27-14-00. NO DEFECTS NOTED.
